# SDR DHL2004745517

- Difficulty date: July 5, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  FUSELAGE SKIN BS 1100 RT OF STR 1 CRACK INDICATION FROM FAST HOLE SKATE ANGLE SUPPORT NR 2 ENG NOSE COWL.  NDT VERIFIED.  CUT OUT CRACKED AREA SIZE .375 X .375 INCH AT STR 1 BS 1100 IAW S/B 727 53 02 04 AND SRM 53-30-3 FIG 3, FABRICATED DOUBLER REPAIR FROM 2024 T3 .063 SIZE 10.8 X 11.5 INCH PO 900790 IAW B727 SRM 53-30-3, TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2, INSTALLED DOUBLER REPAIR IAW B727 SRM 51-30-2 & S/B 727-53A0204 R-3.
